# SDR COMA0160708

- Difficulty date: September 11, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,351 hours, 13,383 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cap
- Part number: 601R14303
- Part serial: NA
- Condition: Chafed
- Location: Flap Leading Edg
- Part time: 14,351 hours, 13,383 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L/H AND R/H INBOARD FLAP LEADING EDGE INBOARD VANE CAPS ARE CHAFED WHERE THEY CONTACT THE TEFLON BUMPER PADS.REMOVED THE CHAFED INBOARD VANE CAPS.  INSTALLED NEW VANE CAPS L/H (601R14303-53S) AND R/H (601R14303-54) IAW WVAC EO 601R-57-2706.
